Hi, I wonder if someone could kindly advise me. I finally received my T3 from Germany and started on 5mcg last Monday. My functional doctor has advised me to up the T3 by 5mcg each week. I am also taking 150mcg Levothyroxine. My period (usually regular) is now a week late, I am occasionally spotting but nothing significant. I have been in bed most of the week with absolutely no energy at all. Sleeping loads and feeling generally rubbish. Also, all my allergies which I only developed with hashi's are on fire!
My functional doctor says this can happen until you are on the right dose of T3 - he says low doses of T3 can suppress the adrenals and I should take an extra 2.5mg of prednisolone (taking for adrenal fatigue) until I feel better and I am on the optimal dose of T3; but that doesn't really make sense to me, why would I react this way and if T3 was going to be good for me, why would it delay my period and set off a Hashi flare? I'm so confused and don't know what to think. I was so hoping T3 would be the answer. Maybe I just need to stick with it and see what happens after a few weeks of upping the dose. If anyone has any advice or has had similar reactions, I would absolutely love to hear from you.